Hail, Gibson
- When
- June 10, 1:45 PM CST to 1:50 PM CST
- Where
- Gibson County, Rutherford
- Measured
- 0.88 in hail
- Property damage
- $50
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.133, -88.983
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 10, 9:43 AM CST, 4 hours 2 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1043 AM CDT TUE JUN 10 2003 LATEST AREA RADARS WERE SHOWING THE MCS MOVING ESEWD ACROSS SRN MO/SW KY...JUST NORTH OF THE FA. IR SAT PIX SHOWED A THICK CI SHIELD BUILDING SWD INTO THE FA OVR THE PAST HOUR. SFC ANALYSIS INDICATED A TIGHT GRADIENT (FOR THIS TIME OF YEAR) WHICH WILL GIVE US SOME BREEZY CONDS THIS AFTN. TEMPS WERE IN THE UPR 70S TO MID 80S WITH DPTS APPROACHING 70 IN WRN/SRN SXNS OF THE FA. EXPECT THE MCS TO CONT MOVING INTO WRN KY AND POSSIBLY INTO NRN FAR NRN SXNS OF THE FA. 12Z MODEL SOUNDINGS INDICATE AN UNSTABLE ATMOSPHERE WITH CAPE VALUES 2500 TO 3000 J/KG AND LIS TO -6 FOR THIS AFTN. EXPECT THE TSTM COMPLEX TO CONT INTO THE AFTN HOURS. THE CURRENT FCST LOOKS TO HAVE A GOOD HANDLE ON THE EXPECTED WX. NO CHANGES PLANNED ATTM. .MEG...NONE.
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-110900- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 403 AM CDT TUE JUN 10 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE...TODAY AN UPPER LEVEL DISTURBANCE WILL APPROACH THE MIDSOUTH TODAY AND TONIGHT...BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE AREA. THERE IS A SLIGHT RISK FOR SEVERE WEATHER NORTHWEST OF A LINE FROM MARKED TREE ARKANSAS...TO PARIS TENNESSEE. THE GREATEST THREAT FROM THE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE BEST TIME FOR SEVERE WEATHER WILL BE LATE TONIGHT...MAINLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN... AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE MIDSOUTH ON WEDNESDAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. THERE IS A SLIGHT RISK FOR SEVERE WEATHER FOR WEDNESDAY FOR THE ENTIRE MIDSOUTH. A FRONTAL BOUNDARY WILL STALL OUT JUST NORTH OF THE MIDSOUTH FROM THURSDAY INTO MONDAY. THIS FRONT WILL BE THE FOCUS FOR DAILY SCATTERED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ANYTIME THIS WEEK. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG. KRS
TNZ019-101900- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 126 PM CDT TUE JUN 10 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...DYER COUNTY. A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF MILLSFIELD AT 126 PM CDT...MOVING NORTHEAST AT 20 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN DYER COUNTY...INCLUDING THE CITY OF DYERSBURG...SHOULD MONITOR THIS STORM CLOSELY. SWC
TNZ002-019-020-101930- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 158 PM CDT TUE JUN 10 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...DYER...GIBSON AND OBION COUNTIES. A STRONG THUNDERSTORM WAS LOCATED NEAR MILLSFIELD AT 155 PM CDT...MOVING EAST AT 25 MPH. ANOTHER STRONG STORM WAS NEAR NEWBERN...MOVING EAST AT 25 MPH. HAIL AND GUSTY WINDS OVER 40 MPH ARE POSSIBLE WITH THESE STORMS. PEOPLE IN DYER...GIBSON AND OBION COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. SWC
The Paducah radar (KPAH), 106 km away, was scanning. The volume nearest the first event began at 19:44 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2003Every state in 2003This day in weather historyWarnings in Tennessee, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5367268, 5367269.